# SDR SWIA202053648

- Difficulty date: October 9, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP STUB FAIRING ATTACH BRACKET CRACKED.  C-CHECK RO 10/22/2020.  ORDERED AND RECEIVED A NEW RT STUB FAIRING ATTACH BRACKET.  LOCATED AND DRILLED THE NEW BRACKET AND INSTALLED, REF CRJ 700 SRM.
